# SDR SWAA2024082923292

- Difficulty date: August 6, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B TRAILING EDGE FLAP I/B LOWER SURFACE IS DELAMINATED.<[01] OK TO INSTALL NEW L/H O/B AFT FLAP S/N 001118;[02] INSTALLED NEW L/H O/B AFT FLAP PER AMM 27-51-22;[03] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #2; VERIFIED TORQUES AND SAFETIES.
